# SDR UALA2009110403406

- Difficulty date: October 30, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,679 hours, 9,754 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 125
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AILERON LOCKOUT EICAS MSG AND OVERHEAD ANNUNCIATOR LIGHT.  REPLACED AILERON LOCKOUT ACTUATOR, CHECKS OKAY.
